# SDR KBM2005F00236

- Difficulty date: August 14, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N188TV
- Make and model: Bell 206B
- Aircraft serial: 2704
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 7G547
- Part serial: 33450
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SWITCH INOPERATIVE, DOES NOT ACTIVATE WARNING LIGHT.  REMOVED AND REPLACED SWITCH.  (M)
